My 2yr brother has been coughing for over a month. My mother says its sinus problems and I guess the doctor agrees with that diagnosis. However, nothing he's been giving my brother has help to clear up the problem or even provide some relief. He had this some time ago and it went away only to come back a week or so later. I'm worried that even if the medicine does help this sinus problem will just come back again. I want to get at the root of the problem so my brother won't have to suffer any more.
He coughs the most during the night, every night. During the day he coughs just a little bit sometimes only once during the day. When he coughs it sounds as if his something is trying to come up but my brother always ends up swallowing it back down. Sometimes the coughing is so bad he gags or vomits. We've tried using a humidifier but it doesn't seem to be powerful enough to steam up the room and it's too impractical to sleep in the bathroom with the hot water running.
The doctor prescribed a cough medicine and some antibiotics, besides the awful taste, making it difficult to get my brother to take it, they did not seem to be working. My mother went to the doctor again to ask the doctor for a better solution and he prescribed a different medicine which he claims is better than the first one he prescribed. (Leaving us with the thought that he should have prescribed that in the first place). Despite the new medicine I want to figure out how to get rid of these sinus problems for good. He can't take medicine forever and there must be something to keep it from coming back. Can any of you provide some suggestions? What causes sinus problems (especially in young children)? And what can be done to prevent it? And as a side note, does my brothers symptoms actually sound like sinus congestion or do we have a wrong diagnosis?
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?